I am a 20-year-old male. About six years ago, I had a bout of stomach and intestinal pain after eating some spaghetti from a can(yes I remember what I ate.) I went to the doctor's and he told me it was just food poisoning.
A few weeks later, it came back, and I don't remember what I ate this time. He dismissed it again as food poisoning and suggested me to stop eating cold cuts. I don't even eat cold cuts, maybe rarely like once a month.
Six years later, I still get these pains almost on a weekly basis. Sometimes it's so bad it's every two days. I had so many tests done, colonoscopy, allergy tests, digestive test(not sure what the real term for this is), etc.
Everyone told me that they saw nothing wrong with me. I still get pains. Let me explain the pain process:
1) I wake up with slight discomfort in my intestines(below the belly button) and it is sensitive when I press it.
2) About 3-4 hours after, the pain increases and spreads to the stomach. The pain is unbearable then, and I can't even stand up straight.
3) Feeling nauseous if I move or get up from bed.
4) It leads to vomiting every few hours, where I get a bit of comfort from it, but the pain returns after a half-hour. Sometimes, I vomit nothing because I haven't eaten so it turns to stomach juice and then when the stomach juice is gone, it's just the saliva I swallow.
5) I also get flu symptoms, but that's not everytime. (Fever, leg aches)
6) Here's something useless, but I start to act differently. Like I say things I wouldn't say when I'm not sick. It's like it's another person posesses me.
I'm a full-time College student and need to get on with life and can't stay bed-stricken every week and do nothing. Six years of weekly stomach/intestinal pains. It is becoming increasingly frustrating.
Does anyone have any idea what this may be? Anyone feel these same symptoms?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?